Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have sweat rashes on lower back, fungal creams help but reoccur again. Suggest?

User rating for this question
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2403 Questions
hello Doctor... how do we get rid of sweat rashes on our kower back. ive tried anti fungal creams and it helps but it recurs again.
Posted Fri, 18 Oct 2013 in Skin Hair and Nails
Answered by Dr. S. Murugan 53 minutes later
Brief Answer:
Apply steroid creams. Not allow sweat accumlation

Detailed Answer:

Welcome to XXXXXXX

Avoid synthetic shirts. You have to wear cotton inner. Don't allow sweat to accumulate for hours. If possible frequent wiping with a wet nice towel will do good.
You can also apply sweat absorbing talcum powders and not the prickly heat powders.
Just application of some steroid creams for few days will cure the rash and its irritation.
Your working and housing atmosphere must be adequately ventilated. Don't sleep in closed air tight room.
You will be alright soon.
Dr S.Murugan
Above answer was peer-reviewed by
Follow-up: Have sweat rashes on lower back, fungal creams help but reoccur again. Suggest? 14 days later
it git better but is still not cured. what do you suggest doctor.
Answered by Dr. S. Murugan 31 minutes later
Brief Answer:
Think of other conditions aggravated by sweat

Detailed Answer:
Welcome back.

1. Whether it got better and recurred means that you have to change the working atmosphere or house atmosphere. Here we talk about the acute sweat irritation and its reaction over the skin. Some other conditions like fungal infection or friction rashes or intertrigo etc.are aggravated by excessive sweating and have to be treated differently.
2. If it does not get better then we have to re-validate the diagnosis of the condition. So it is better for you to consult a Dermatologist and get his opinion and his guidance regarding treatment.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor